A Lagrange series approach to the spectrum of the Kite graph

Piet Van Mieghem*

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review


A Lagrange series around adjustable expansion points to compute the eigenvalues of graphs, whose characteristic polynomial is analytically known, is presented. The computations for the kite graph PnKm, whose largest eigenvalue was studied by Stevanović and Hansen [D. Stevanović and P. Hansen. The minimum spectral radius of graphs with a given clique number. Electronic Journal of Linear Algebra, 17:110-117, 2008.], are illustrated. It is found that the first term in the Lagrange series already leads to a better approximation than previously published bounds.

Original languageEnglish
Article number59
Pages (from-to)934-943
Number of pages10
JournalThe Electronic Journal of Linear Algebra
Publication statusPublished - 2015


  • Characteristic polynomial
  • Lagrange series
  • Spectrum of a graph


Dive into the research topics of 'A Lagrange series approach to the spectrum of the Kite graph'. Together they form a unique fingerprint.

Cite this